# SDR SWAA2021040158259

- Difficulty date: March 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141SW ON POST LOCATED BS907 AND STR 26LH AT AFT CARGO COMPARTMENT / REPLACED BULKHEAD PANEL 151SW POST (STANCHION ASSY) LOCATED BS907 AND STR 26LH AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #149A- 8103 REV.A PART USED P/N:149A8113Y26
